# SDR TRBA201122301

- Difficulty date: August 10, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 30,667 hours, 33,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EXIT SIGN INOPERATIVE.  REPAIRED WIRE IAW 20-27-00 AND OPS CHECKED IAW JIC 33-50-00 AND WORKING PROPERLY.
